Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Have bloating, stomach problems, feel cold in arms and gaining weight. Reason?

Hi, I just don t feel well. I am 45, gaining weight, constant bloading and other stomack problems (no pain), had 2 recent UTIs and I feel cold in my arms all the time. Are these symptoms of something specifically? My blood tests have not shown any problems. I think my Thyroid levels were checked this year too but nothing found there either. Thanks.
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  65
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General Surgeon 's  Response

Thank you for the query.

Your symptoms sounds like hypothyroidism. Weight gaining, bloating and constipation, cold feeling are very characteristic for this condition. You may also suffer from weakness, sleepiness, dry skin, hair falling.
Other reasons of bloated stomach are bad diet (low fiber intake, low mineral water intake), chronic bacterial infection, aerophagia (swallowing the air due to loose dentures, drinking carbonated drinks, chewing gum, fast eating), IBS, pregnancy.
I suggest you to have thyroid tests. pregnancy test (if pregnancy seems possible) and if negative, try with diet change. Increase fiber rich products, mineral water intake and add probiotic.
If no relief in a few days, you should visit gastroenterologist, have physical examination, stool tests and consider further diagnostics.
Sometimes relief from such symptoms gives Rifaximine treatment (should be prescribed by your doctor).

Hope this will help.
Answered: Mon, 25 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor